# SDR IPXA2022111088024

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 25,381 hours, 9,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT SIGN BY ENTRY DOOR MISSING BOTTOM 3 BULB SEGMENTR & R EMERGENCY EXIT SIGN ASSY PER MM 33 41 01 OPS CKS OK ESR 52 11 02 10A ITEM 075
